# SDR DALA2024072607491

- Difficulty date: July 25, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 57,830 hours, 30,247 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 BURRED MATERIAL ON LOWER LATERAL FITTING AVIONICS RACK 80VU RH SIDE. CORRECTIVE ACTION: REPAIRED PER ER/A 617718-14AD. (0466063)
